Abstract
Properties of the orbital derivatives over subgroups of the group Gn generated by the additive groups of the residue ring đ«2n and the n-dimensional vector space Vn over the field GF(2) are considered. Nonrefinable sequences of nested orbits for the subgroups of the group Gn and of the Sylow subgroup Pn of the symmetric group S2n are described. For the orbital derivatives, three analogs of the concept of the degree of nonlinearity for functions over đ«2n or Vn are suggested.
References
[1] Discrete mathematics. Encyclopaedia., M.: Nauchnoe izdatelâstvo «Bolâshaya Rossiyskaya entsiklopediya», 2004 (in Russian).Suche in Google Scholar
[2] Cusick T. W., StÄnicÄ P., Cryptographic Boolean Functions and Applications, Elsevier, 2009, 232 pp.10.1016/B978-0-12-374890-4.00009-4Suche in Google Scholar
[3] Pogorelov B. A., Pudovkina M. A., âOrbital derivatives on residue rings. Part I. General propertiesâ, Mat. Vopr. Kriptogr., 5:4 (2014), 99-127 (in Russian).10.4213/mvk137Suche in Google Scholar
[4] Pogorelov B. A., Pudovkina M. A., âOrbital derivatives on the residue ring. Part II. Probabilistic and combinatorial propertiesâ, Mat. Vopr. Kriptogr., 6:1 (2015), 117-133 (in Russian).10.4213/mvk154Suche in Google Scholar
[5] Pogorelov B. A., Pudovkina M. A., âOrbital derivatives and supergroups of regular additive groupsâ, Mat. Vopr. Kriptogr., 2016 (to appear) (in Russian).Suche in Google Scholar
[6] Sachkov V. N., Introduction to the combinatorial methods of discrete mathematics, M: MCCME, 2004 (in Russian).Suche in Google Scholar
[7] Cheremushkin A. V., âThe additive approach to the determination of the nonlinear degree of a discrete functionâ, Prikl. Diskr. Mat., 2010, No.2, 22-33 (in Russian).10.17223/20710410/8/4Suche in Google Scholar
[8] Cheremushkin A. V., âThe additive approach to the determination of the nonlinear degree of a discrete function on cyclic group of prime orderâ, Prikl. Diskr. Mat., 2013,.2, 26-38 (in Russian).10.17223/20710410/20/4Suche in Google Scholar
[9] Cheremushkin A. V., âComputation of the degree of a nonlinear function on cyclic group of prime orderâ, Prikl. Diskr. Mat., 2014,.2, 37-47 (in Russian).10.17223/20710410/24/4Suche in Google Scholar
© 2016 Diogenes Co., Sofia
Artikel in diesem Heft
- Frontmatter
- Research Article
- A generalization of Oreâs theorem on polynomials
- Research Article
- The sum of modules of Walsh coefficients of Boolean functions
- Research Article
- The algorithm for identical object searching with bounded worst-case complexity and linear memory
- Research Article
- Tests of contact closure for contact circuits
- Research Article
- Orbital derivatives over subgroups and their combinatorial and group-theoretic properties
Artikel in diesem Heft
- Frontmatter
- Research Article
- A generalization of Oreâs theorem on polynomials
- Research Article
- The sum of modules of Walsh coefficients of Boolean functions
- Research Article
- The algorithm for identical object searching with bounded worst-case complexity and linear memory
- Research Article
- Tests of contact closure for contact circuits
- Research Article
- Orbital derivatives over subgroups and their combinatorial and group-theoretic properties